# SDR 2007FA0000053

- Difficulty date: November 28, 2006
- Submitted: January 18, 2007
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Housing
- Part number: 4I29R12
- Condition: Cracked
- Location: Steering Vavle
- Component: Steering Valve, Sargent
- Component part number: 4129RA9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 213227/FXS)  BODY CRACKED IN CHECK VALVE PORT.  OVERPRESSURE/ CYCLIC STRESS, REDESIGN BODY.  (K)
